# SDR DALA2018091005534

- Difficulty date: September 5, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 44,075 hours, 21,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 43 ON SIDE BOX BEAM FROM THIRD FASTENER HOE FORWARD OF FR43 AT Y1650 AT LEVEL IN PASSENGER CABIN. ACCOMPLISHED ON CARD 5310-01450-04A.
